Skip to Main content Skip to Navigation
Journal articles

Compact composition operators on weighted Hilbert spaces of analytic functions

Abstract : We characterize the compactness of composition operators acting on a large family of Hilbert spaces of analytic functions which lie between Bergman and Dirichlet spaces. Our characterization is given in terms of generalized Nevanlinna counting functions.
Complete list of metadata

Cited literature [9 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00474028
Contributor : Karim Kellay Connect in order to contact the contributor
Submitted on : Monday, April 19, 2010 - 12:50:05 PM
Last modification on : Friday, May 6, 2022 - 4:24:08 PM
Long-term archiving on: : Tuesday, September 28, 2010 - 12:00:02 PM

Files

KL180410.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00474028, version 1
  • ARXIV : 1004.3221

Collections

Citation

Karim Kellay, Pascal Lefèvre. Compact composition operators on weighted Hilbert spaces of analytic functions. Journal of Mathematical Analysis and Applications, Elsevier, 2012, 386 (2), pp.718-727. ⟨hal-00474028⟩

Share

Metrics

Record views

166

Files downloads

435